# SDR RAIA980130

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 7000622901
- Condition: Failed
- Location: E/E Compt
- Part time: 11,251 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7069 - STL - CAPTAINS ADI TUMBLED AFTER TAKEOFF.  MAINTENANCE REPLACED CAPTAINS VERTICAL GYRO.  (M)
